# SDR ASAA2016030715791

- Difficulty date: March 7, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 7,284 hours, 2,353 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS10179
- Condition: Failed
- Location: Autothrottle
- Part time: 7,293 hours, 2,356 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED.  WOULD NOT RE-ENGAGE.  ACFT GROUNDED. INFLIGHT FAULTS FAILED NR 2 ASM.  THROTTLE SERVO TEST ALSO FAILED NR 2 ASM.  R & R AUTOTHROTTLE SERVO NR 2 IAW AMM 22-31-91-400-801/22-31-91-020-801.
